Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane blog

  • entries
    45
  • comments
    26
  • views
    20,453

Day 83

Zeet

451 views

Apparently i got drier after going on 60 milligrams. Face is still looking totally shitty, huge break outs and cysts on both of my cheeks. It hurts so bad even to smile/eat etc. I consider going back to 40mg...or even twenty to minimize the side effects (dry lips and around my mouth so nothing bad but still)

hoping that sun will help fading these freakin red marks even a little

hang in there fellows,...



1 Comment


Recommended Comments

I'm cheering you on.... Hang in there Zeet!! Think of the final product of Accutane. Clear skin :- the Holy Grail to people with acne.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×